# SDR JR2R20220318819

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 13,218 hours, 7,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Part time: 13,218 hours, 7,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV SERVICE BOX SKIN DOUBLER FOUND TO BE CORRODED AT FR88 STR27R
